# SDR UIEA2019112105940

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,653 hours, 21,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DESCENT DEVICE DEPLOYED AND REMOVED.( TRANSFERRED TO MDDR #120939 IAW MEL 25-61-01-01, CAT 'C', DUE DATE: 01-DEC-2019.  PLACARD INSTALLED AND MX DDG PROCEDURE C/W.   LP 1097349 - M4; INSTALLED NEW DESCENT DEVICE 1 EA IAW AMM 25-61-05. THIS CLEARS MDDR 120939. PLACARDS REMOVED AND MCC NOTIFIED. )
